Kontrahierbare analytische Algebren.

Hans-Jörg Reiffen

Mathematische Zeitschrift (1969)

  • Volume: 109, page 253-268
  • ISSN: 0025-5874; 1432-1823

How to cite


Reiffen, Hans-Jörg. "Kontrahierbare analytische Algebren.." Mathematische Zeitschrift 109 (1969): 253-268. <http://eudml.org/doc/171143>.

author = {Reiffen, Hans-Jörg},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {253-268},
title = {Kontrahierbare analytische Algebren.},
url = {http://eudml.org/doc/171143},
volume = {109},
year = {1969},

AU - Reiffen, Hans-Jörg
TI - Kontrahierbare analytische Algebren.
JO - Mathematische Zeitschrift
PY - 1969
VL - 109
SP - 253
EP - 268
KW - complex functions
UR - http://eudml.org/doc/171143
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.